Vol. 13, No. 2, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On a classical theorem of Noether in ideal theory

Robert William Gilmer, Jr.

Vol. 13 (1963), No. 2, 579–583
Mathematical Subject Classification
Primary: 13.15
Secondary: 13.20
Milestones
Received: 22 January 1963
Published: 1 June 1963
Authors
Robert William Gilmer, Jr.